# SDR NM1Y201606280001

- Difficulty date: June 27, 2016
- Submitted: June 28, 2016
- Operation: General aviation
- Filed by: Safran Aircraft Engines, repair station NM1Y353K
- Make and model: Airbus A380-841
- Engine: Engall GP7270
- Engine time: 18,439 hours, 1,816 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Nut
- Condition: Missing
- Location: Engine Vsv
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

REPAIR STATION HAS BEEN INFORMED OF AN ABORTED TAKEOFF DUE TO ENGINE FAILURE.  PRELIMINARY ENGINE INVESTIGATION REVEALED A SINGLE STAGE 2 VSV, VARIABLE STATOR VANE, LEVER ARM DISENGAGEMENT. HPC MODULE, WM0320115 INSTALLED ON THIS ENGINE WAS INDUCED IN REPAIR STATION BY END OF 2012.  ENGINE RECORDS REVIEW REVEALED THAT 3 VSV, STAGE 2 WERE REPLACED DURING THIS SHOP VISIT.  REVIEW JUST BEFORE HPC MODULE DELIVERY CONFIRMED 1 NUT MISSING ON 1 LEVER ARM.  THIS MISSING NUT WAS NOT DETECTED BEFORE DELIVERY.
